# SDR SWIA201335614

- Difficulty date: November 24, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10122
- Aircraft time: 24,809 hours, 17,790 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD SEAT TRACK AT SPLICE FS 573-FS 684, NUMEROUS AREAS OF CORROSION ON TOP, BOTH SIDES & INSIDE TRACK.  C-CHECK BLENDED CORROSION ON LT SEAT TRACK FROM FS 573 TO FS 684 IAW REO.
